# SDR DL73S952370

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LAY OVER-DENT AFT OF AFT B/B DOOR APPROX. .25 INCH IN DIAMETER.  REPAIRED PER SRM 53-30-3 FIG. 23.
